# SDR DALA2024081408121

- Difficulty date: August 13, 2024
- Submitted: August 14, 2024
- Operation: Air carrier
- Aircraft: N417DX
- Make and model: Airbus A330-941
- Aircraft serial: 2000
- Aircraft time: 11,836 hours, 1,354 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3417 R2 DOOR ACTUATOR EMER RESERVOIR PRESSURE IN AMBER. CORRECTIVE ACTION: SERVICED DOOR DAMPER PER A330 AMM 52-10-00-600-802C1. OK FOR SERVICE. (6077154)
